# SDR DU4R2023033100002

- Difficulty date: March 31, 2023
- Submitted: March 31, 2023
- Operation: General aviation
- Aircraft: N420MB
- Make and model: Airbus A321-211
- Aircraft serial: 00961
- Aircraft time: 58,975 hours, 26,369 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE AT HAECO, LAKE CITY, FLORIDA FOUND RIGHT FR 16 DOUBLE JOGGLE HOLE #8 HAS A CRACK INDICATION IN FRAME LAYER STARTING AT I/B FACE AND EXTENDING O/B 4 MM AT 1:0'CLOCK POSITION AS VIEWED FROM EXTERIOR.  S/O 339001 N/R 28053
